Facebook Pixel
EmpowHER Guest

What is happening to me? Am i pregnant or what?

By Anonymous June 6, 2015 - 6:12pm
Rate This

May 24th, i had sex with my boyfriend. He was inside me for less than a minute and he did not ejaculate. I'm worried that there was a pre- but he said there wasn't because he peed before. So i took a morning after pill two days after we did it. I took 4 pills every 12 hours but only for 2 1/2 days. Two weeks had passed i didnt feel any symptoms. Until now, i started throwing up every heavy meal that i ate and im always constipated so i took a laxative and the outcome is i pooped but with blood! I think its blood!! WHAT IS HAPPENING TO ME. And today is june 7th, my period is late!

Add a Comment1 Comments


Hello and thank you for sharing your question.

The first important for me to know in order to give you a good answer is: what kind of emergency contraceptive did you use?

It seems that you took the EC incorrectly and it caused internal damage.


June 7, 2015 - 11:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!